Mediterranean Journal of Mathematics

, Volume 4, Issue 3, pp 309–320

SVEP and Generalized Weyl’s Theorem

Article

DOI: 10.1007/s00009-007-0120-3

Cite this article as:
Duggal, B.P. MedJM (2007) 4: 309. doi:10.1007/s00009-007-0120-3

Abstract.

We use localised single-valued extension property to prove generalized Weyl/Browder and a-generalized Weyl/Browder type theorems for Banach space operators.

Mathematics Subject Classification (2000).

Primary 47A10, 47A12, 47B20

Keywords.

Banach spaceB-Fredholm operatorg-Weyl’s theorem

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2007

Authors and Affiliations

  1. 1.LondonEngland, U.K.